# SDR FDEA201901130109

- Difficulty date: November 13, 2019
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: AJC78932
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AFT FUSELAGE BELOW HORZ. STAB CUT-OUT, NUMEROUS SURFACE CORROSIONS   AROUND FASTENER HOLES FOR PNL 348BF AND 347DF REPAIRED AFT FUSELAGE SURFACE AT HORIZONTAL TAB CUTOUT IAW SRM 53-70-01-00   REPAIR #3 FIG 201 PG 202 AND JPF ITEMS.
